Analysis and Geometry in Metric Spaces (2019-12-01)

Antisymmetry of the Stochastical Order on all Ordered Topological Spaces

  • Fritz Tobias

DOI
https://doi.org/10.1515/agms-2019-0012
Journal volume & issue
Vol. 7, no. 1
pp. 250 – 252

Abstract

Read online

In this short note, we prove that the stochastic order of Radon probability measures on any ordered topological space is antisymmetric. This has been known before in various special cases. We give a simple and elementary proof of the general result.

Keywords